# SDR AALA201506169002

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 18,655 hours, 7,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: Pax Door
- Part time: 18,655 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, LT ENTRY DOOR EMERGENCY OPERATION CYLINDER OUT OF GREEN BAND.  SERVICED THE DOOR ASSIST CYLINDER.
